# SDR IPXA2020012951523

- Difficulty date: January 11, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CNOSE GEAR L/H TRUNNION FITTING IS CRACKED AT STA. 582.5, Z=-114 & X=24.0.REPAIRED CRACKED NOSE GEAR L/H TRUNNION FITTING AT STA. 582.5, Z=-114 & X=24.0 IAW SRM 53-140-14 REPAIR 2 FIG.202. (MAJOR)
